# SDR AALA20160305005

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 7,412 hours, 2,565 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 0206155001
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL INOPERATIVE AT SEAT 6EF & RT DIVIDER.  R & R PROXIMITY LIGHT CABLES UNDER RACEWAYS AT SEAT 6EF & RT DIVIDER IAW AMM 25-27-31.  PERFORMED OPERATIONS CHECKS OF EMER LIGHTS IAW AMM 33-51-00.  OPERATIONS CHECK NORMAL IAW DWH BOW DATE 2 29 16.  THE ACFT WAS NOT GNDED.
